# SDR USAA2008120992196

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 25,597 hours, 15,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 873 LAS-SAN - FUMES - PASSENGERS SEATED AFT OF THE WING COMPLAINED OF FUMES IN THE CABIN, EYE IRRITATION AND SNEEZING.  MAINTENANCE INSPECTED THE APU FOR LEAKS - NONE NOTED.  RAN THE APU AND BOTH ENGINES INDEPENDENTLY WITH NO ODORS NOTED.  AIRCRAFT IS OK FOR SERVICE.
